On the extension of homeomorphisms
Doklady Akademii Nauk, Tome 141 (1961) no. 5, pp. 1045-1047
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_141_5_a10,
author = {E. G. Sklyarenko},
title = {On the extension of homeomorphisms},
journal = {Doklady Akademii Nauk},
pages = {1045--1047},
year = {1961},
volume = {141},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_141_5_a10/}
}
E. G. Sklyarenko. On the extension of homeomorphisms. Doklady Akademii Nauk, Tome 141 (1961) no. 5, pp. 1045-1047. http://geodesic.mathdoc.fr/item/DAN_1961_141_5_a10/